Advanced Search
MyIDEAS: Login to save this article or follow this journal

Non-linearities in Cross-Country Growth Regressions: A Semiparametric Approach

Contents:

Author Info

  • Liu, Zhenjuan
  • Stengos, Thanasis

Abstract

In this paper we employ an additive semiparametric partially linear model to uncover the way that initial output and schooling levels affect growth rates. Our results based on marginal integration allow for graphical representation of the non-linearities that characterize the effects that these variables have on growth rates and suggest the presence of multiple regimes (equilibria). Our findings seem to be in agreement with those of Durlauf and Johnson (1995) and Hansen (1996) who used a different data set.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://qed.econ.queensu.ca:80/jae/1999-v14.5/
File Function: Supporting data files and programs
Download Restriction: no

Bibliographic Info

Article provided by John Wiley & Sons, Ltd. in its journal Journal of Applied Econometrics.

Volume (Year): 14 (1999)
Issue (Month): 5 (Sept.-Oct.)
Pages: 527-38

as in new window
Handle: RePEc:jae:japmet:v:14:y:1999:i:5:p:527-38

Contact details of provider:
Web page: http://www.interscience.wiley.com/jpages/0883-7252/

Order Information:
Email:
Web: http://www3.interscience.wiley.com/jcatalog/subscribe.jsp?issn=0883-7252

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:jae:japmet:v:14:y:1999:i:5:p:527-38. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.